# SDR SWAA2022032578526

- Difficulty date: February 27, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L/H MAIN CABIN AFT CREASE BEAM @ STA 867 WL-208 CORRECTION STA 847+17 / [01] INSTALLED EWIS PROTECTION AT L/H CREASE BEAM AREA AS REQUIRED STA 867 PER BOEING 737-700 AMM 20-60-07-913-801;[11] FABRICATED NEW CREASE BEAM IAW B 737-7 DRAWING 146A5925 SHHET=6 REV=B;[12] LOCATED AND DRILLED NEW CREASE BEAM AT L/H MAIN CABIN STA 867 WL-208 IAW B737 SRM 51-40-05-0G-0.
